Alert archive / Kentucky / Tornado Warnings in 2015

Tornado Warning 18, NWS Wilmington, OH

December 23, 2015Bracken County, Pendleton County, Kentucky; Brown County, Clermont County, Ohio

NWS Wilmington, OH issued this tornado warning at Dec 23, 2015, 8:15 PM EST for Bracken County, Pendleton County, Kentucky; Brown County, Clermont County, Ohio. It was in force for 14 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 23, 2015, 8:15 PM EST (01:15 UTC)
Expired
Dec 23, 2015, 8:29 PM EST
In force
14 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated

Counties Bracken County, KY, Pendleton County, KY, Brown County, OH, Clermont County, OH

The radar

The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 23, 8:16 PM ESTTORNADO6 E Butler, KYCONFIRMED EF1 TORNADO LIFTED AND DESTROYED A CAMPER AT THE INTERSECTION OF HICKORY GROVE ROAD AND ROUTE 10. THERE WAS ALSO MINOR STRUCTURAL DAMAGE AT TWO NEARBY MOBILE HOMES. THIS DAMAGE CONSISTED OF GARAGE DOORS BLOWN INWARD AND SOME ROOF DAMAGE.
Dec 23, 8:19 PM ESTTSTM WND DMG5 Sw Felicity, KYSEVERAL TREES DOWN ACROSS COUNTY... INCLUDING ALONG SNAG CREEK RD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 4:17 PM ESTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

923 
WFUS51 KILN 240115
TORILN
KYC023-191-OHC015-025-240145-
/O.NEW.KILN.TO.W.0018.151224T0115Z-151224T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
815 PM EST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
  NORTHERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
  SOUTHEASTERN CLERMONT COUNTY IN SOUTHWESTERN OHIO...
  SOUTHWESTERN BROWN COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 845 PM EST.

* AT 814 PM EST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO NEAR BUTLER...MOVING NORTHEAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AUGUSTA...FELICITY...HAMERSVILLE...HIGGINSPORT...MOSCOW...
  NEVILLE...CHILO...UTOPIA...FOSTER...MOUNT AUBURN...FEESBURG...POINT
  ISABEL AND AA HIGHWAY AT STATE ROUTE 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3869 8429 3884 8429 3891 8413 3895 8391
      3873 8394
TIME...MOT...LOC 0114Z 247DEG 61KT 3878 8426 

TORNADO...RADAR INDICATED

$$

HATZOS
2 follow-up statements
148 
WWUS51 KILN 240119
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
819 PM EST WED DEC 23 2015

KYC191-240129-
/O.CAN.KILN.TO.W.0018.000000T0000Z-151224T0145Z/
PENDLETON KY-
819 PM EST WED DEC 23 2015

...THE TORNADO WARNING FOR NORTHEASTERN PENDLETON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3881 8424 3882 8424 3883 8423 3887 8423
      3891 8413 3895 8391 3873 8394 3870 8422

$$

KYC023-OHC015-025-240145-
/O.CON.KILN.TO.W.0018.000000T0000Z-151224T0145Z/
BRACKEN KY-CLERMONT OH-BROWN OH-
819 PM EST WED DEC 23 2015

...TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN BRACKEN...
SOUTHEASTERN CLERMONT AND SOUTHWESTERN BROWN COUNTIES UNTIL 845 PM
EST...

AT 819 PM EST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR FELICITY...MOVING NORTHEAST AT 65
MPH. IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS.

LOCATIONS IMPACTED INCLUDE...
AUGUSTA...FELICITY...HAMERSVILLE...HIGGINSPORT...MOSCOW...NEVILLE...
CHILO...UTOPIA...FOSTER...FEESBURG...POINT ISABEL AND AA HIGHWAY AT
STATE ROUTE 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3881 8424 3882 8424 3883 8423 3887 8423
      3891 8413 3895 8391 3873 8394 3870 8422
TIME...MOT...LOC 0119Z 247DEG 58KT 3880 8418 

TORNADO...RADAR INDICATED

$$

HATZOS
966 
WWUS51 KILN 240129
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
829 PM EST WED DEC 23 2015

KYC023-OHC015-025-240138-
/O.CAN.KILN.TO.W.0018.000000T0000Z-151224T0145Z/
BRACKEN KY-CLERMONT OH-BROWN OH-
829 PM EST WED DEC 23 2015

...THE TORNADO WARNING FOR NORTHERN BRACKEN...SOUTHEASTERN CLERMONT
AND SOUTHWESTERN BROWN COUNTIES IS CANCELLED...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING
HAS BEEN CANCELLED. HOWEVER...DAMAGING WINDS ARE STILL POSSIBLE AND
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA UNTIL
9 PM.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3881 8424 3882 8424 3883 8423 3887 8423
      3891 8413 3895 8391 3873 8394 3870 8422

$$

HATZOS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Dec 23, 7:01 PM EST, 1 hour 14 minutes earlier.

Area forecast discussion, Dec 23, 7:01 PM EST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
701 PM EST WED DEC 23 2015

.SYNOPSIS...
A LINE OF SHOWERS AND STORMS WILL MOVE THROUGH THE REGION THIS
EVENING. A WEAKENING COLD FRONT WILL MOVE THROUGH TOMORROW
MORNING...STALLING SOUTHEAST OF THE AREA BY THURSDAY EVENING.
TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH EARLY NEXT WEEK WITH
ADDITIONAL CHANCES FOR RAIN DEVELOPING OVER THE WEEKEND AS THE
FRONT MOVES NORTH.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
INITIAL LINE OF STORMS HAS WEAKENED CONSIDERABLY AS IT HAS
CONTINUE EAST INTO CENTRAL OHIO. NEXT WAVE OF STORMS IS HEADING
INTO THE SOUTHWEST PART OF THE FORECAST AREA. APPEARS THAT MORE
ROBUST CONVECTION WILL AFFECT THE SOUTHERN AND POSSIBLY EASTERN
COUNTIES THROUGH MIDNIGHT. PARAMETERS STILL LOOK REASONABLY
FAVORABLE FOR A SEVERE THREAT WITH DAMAGING WIND GUSTS THE PRIMARY
THREAT. A TORNADO CANNOT BE RULED OUT GIVEN SHEAR PROFILES. CLOUDS
SHOULD START TO DIMINISH IN THE LATTER PART OF THE NIGHT.

TEMPERATURES WILL BE NON DIURNAL TONIGHT...STAYING STEADY OR
RISING FOR THE FIRST PART OF THE TONIGHT BEFORE FALLING OFF AT
THE END. A LARGE TEMPERATURE GRADIENT SHOULD EXIST AT THE END OF
TONIGHT WITH LOWS IN THE NW COUNTIES IN THE MID 40S AND THE UPPER
50S IN THE SE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
OTHER THAN A LINGERING SLIGHT CHANCE OF A SHOWER IN THE EXTREME
SOUTHEAST COUNTIES TOMORROW MORNING. THURSDAY SHOULD BE DRY. A
MIX OF CLOUDS AND SUN SHOULD ALLOW TEMPERATURES TO REMAIN WELL
ABOVE NORMAL WITH HIGHS REACHING THE MID 50S IN THE NORTHWEST AND
THE MID 60S ACROSS THE SOUTH.

WITH HIGH PRESSURE BUILDING ACROSS THE GREAT LAKES TOMORROW INTO
THURSDAY NIGHT THE FRONT IS SHUNTED SOUTH OF THE REGION. THERE IS
A WIDE RANGE IN MODEL SOLUTIONS FOR LATE THURSDAY NIGHT INTO
FRIDAY IN HOW QUICKLY THE PCPN RETURNS INTO THE FA. THE GFS AND
CANADIAN KEEP THE FA DRY THURSDAY NIGHT...WHILE THE NAM AND ECMWF
BRING SOME LIGHT PCPN IN NRN KY. THE ECMWF AND CANADIAN THEN LIFT
THE PCPN OVER THE FA FRIDAY...WHILE THE GFS AND NAM KEEP IT SOUTH
OF THE REGION. LEANED TOWARDS THE GFS SOLUTION SINCE IT IS THE
MOST CONSISTENT...DID ADD A CHANCE OF PCPN IN THE SOUTH TO COVER
THE OTHER SOLUTIONS.

ANOTHER WARM DECEMBER DAY IS FORECAST FOR CHRISTMAS. HIGHS
RANGING FROM THE MID 50S TO MID 60S. RECORD HIGH MINIMUM
TEMPERATURES MAY ALSO BE THREATENED AT TIMES.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A VERY ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE
EXTENDED PERIOD WITH A COUPLE ROBUST SYSTEMS MOVING THROUGH THE
REGION. A WARM FRONT WILL LIFT NORTHWARD THROUGH THE AREA SATURDAY
MORNING ALONG WITH STRONG WAA AND ISENTROPIC LIFT. MOISTURE
TRANSPORT WILL BE IMPRESSIVE SATURDAY INTO SUNDAY THANKS TO A 40 TO
50 KT LLJ ADVECTING IN UPPER 50S TO LOWER 60S DEW POINTS. GIVEN THAT
THE AXIS OF STRONGEST MOISTURE TRANSPORT WILL BE ORIENTED ALONG THE
FRONT...EXPECT COPIOUS AMOUNTS OF MOISTURE. PWATS SATURDAY INTO
SUNDAY WILL LIKELY INCREASE TO OVER 1.5 INCHES ACROSS OUR ENTIRE
CWA. NAEFS PWAT STANDARDIZED ANOMALIES WITHIN THE ILN CWA ARE
FORECAST TO EXCEED 3 SIGMAS AND THE MAJORITY OF THE CWA WILL ALSO
FALL WITHIN THE NAEFS MAXIMUM PWAT PERCENTILES FOR LATE
DECEMBER...NEEDLESS TO SAY A VERY IMPRESSIVE MOISTURE SIGNAL FOR
THIS TIME OF YEAR. FOCUS FOR THE HEAVIEST SHOWERS WILL BE MAINLY
ALONG THE WARM FRONT AS IT LIFTS FROM SOUTH TO NORTH ON SATURDAY.
THE FRONT WILL THEN STALL JUST NORTHWEST OF THE ILN CWA SATURDAY
NIGHT...AND DROP BACK SOUTHEASTWARD AS A COLD FRONT ON SUNDAY.
MUCAPES WILL BE A FEW HUNDRED J/KG AND FORECAST SOUNDINGS SUPPORT A
CHANCE OF THUNDER UNTIL THE COLD FRONT PUSHES THROUGH. LOCALIZED
FLOODING AND LATER ON SOME RIVER FLOODING WILL BE POSSIBLE GIVEN THE
PROLONGED PERIOD OF ANOMALOUSLY HIGH MOISTURE.

MUCH COLDER /BUT STILL ABOVE NORMAL/ AND DRIER AIR WILL STREAM IN
BEHIND THE FRONT SUNDAY NIGHT. CANNOT RULE OUT A LIGHT RAIN/SNOW MIX
IN THE FAR NORTH EARLY MONDAY MORNING BEFORE TEMPERATURES WARM AND
SUPPORT A CHANGEOVER TO RAIN DURING THE DAY MONDAY. AS THE GFS/ECMWF
BEGIN TO DIVERGE ON MONDAY HAVE GONE WITH A BLEND OF THE TWO FOR THE
REMAINDER OF THE EXTENDED PERIOD. A SURFACE LOW WILL DEVELOP OVER
THE SOUTHERN PLAINS AND LIFT INTO THE OHIO VALLEY MONDAY INTO
TUESDAY. ANOTHER SIGNIFICANT PUSH OF MOISTURE WILL ALLOW FOR MORE
WIDESPREAD SHOWERS ACROSS THE AREA MONDAY AND MONDAY NIGHT. SEEING
VERY LITTLE IF ANY ELEVATED INSTABILITY SO DO NOT EXPECT ANY THUNDER
WITH THIS SYSTEM. THEN GENERALLY SLIGHT CHANCE POPS FOR TUESDAY INTO
WEDNESDAY AS WEAK DISTURBANCES MOVE THROUGH...WITH SOME LIGHT SNOW
SHOWERS POSSIBLE TUESDAY NIGHT.

TEMPERATURES WILL START OFF WELL ABOVE NORMAL ON SATURDAY WITH
RECORD HIGHS CERTAINLY POSSIBLE GIVEN A BROAD 925 MB TEMP ANOMALY
ABOVE 2 SIGMAS SITTING OVER THE OHIO VALLEY. HIGH TEMPERATURES ON
SATURDAY WILL LIKELY BE IN THE LOW 60S NORTH AND NEAR 70 IN THE
SOUTH. WILL COOL BACK DOWN FOR THE REMAINDER OF THE PERIOD BUT STILL
REMAIN ABOVE NORMAL FOR LATE DECEMBER.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHOWERS AND STORMS WILL MOVE ACROSS THE TERMINALS DURING THE EARLY
PART OF THE TAF PERIOD. THIS WILL BRING WINDS GUSTS AND
POTENTIALLY IFR VISIBILITIES. ONCE THIS MOVES THROUGH IT APPEARS
THAT LOWER CLOUDS WILL SCATTER ALLOWING CONDITIONS TO BE VFR.
HOWEVER THERE IS SOME CHANCE THAT THERE COULD BE TEMPORARY MVFR
CEILINGS OVERNIGHT. WINDS WILL GUST TO AROUND 30 KT IMMEDIATELY
BEHIND THE RAIN. THE WINDS WILL SLOWLY VEER AND WEAKEN AFTER 06Z.
HIGH PRESSURE WILL BUILD IN THURSDAY WHICH WILL ALLOW WINDS TO
BACK WITH SPEEDS LESS THAN 10 KT. CONDITIONS WILL REMAIN VFR WITH
JUST SOME CIRRUS.

OUTLOOK... MVFR CONDITIONS LIKELY WITH IFR CONDITIONS POSSIBLE
FRIDAY NIGHT INTO MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS/SITES
NEAR TERM...
SHORT TERM...SITES
LONG TERM...KURZ
AVIATION...
Hazardous weather outlook, Dec 23, 8:03 PM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
803 PM EST WED DEC 23 2015

KYZ090>100-OHZ026-035-043>046-051>056-061>065-071>074-077>082-088-
250115-
GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-MONTGOMERY-GREENE-
FAYETTE-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
803 PM EST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION
THIS EVENING. SOME OF THESE STORMS MAY BE STRONG TO SEVERE.
DAMAGING WIND GUSTS ARE THE PRIMARY EXPECTED SEVERE WEATHER
THREAT...BUT THERE COULD ALSO BE A CHANCE FOR TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RIVER FLOODING POTENTIAL WILL INCREASE OVER THE WEEKEND AND INTO
EARLY NEXT WEEK...AS SEVERAL PERIODS OF PERSISTENT RAINFALL ARE
EXPECTED TO OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ050-058-059-066-073>075-080-KYZ089-OHZ034-042-060-070-250115-
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-MERCER-DARKE-PREBLE-BUTLER-
803 PM EST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHERN
KENTUCKY...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RIVER FLOODING POTENTIAL WILL INCREASE OVER THE WEEKEND AND INTO
EARLY NEXT WEEK...AS SEVERAL PERIODS OF PERSISTENT RAINFALL ARE
EXPECTED TO OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Dec 23, 6:50 PM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     4 WSW LEBANON           39.42N 84.28W
12/23/2015                   WARREN             OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN

&&

SBAKER
Local storm report, Dec 23, 6:53 PM EST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
653 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND GST     KOXD OXFORD MIAMI APT   39.50N 84.78W
12/23/2015  M59.00 MPH       BUTLER             OH   AMATEUR RADIO

0500 PM     TSTM WND DMG     EATON                   39.75N 84.63W
12/23/2015                   PREBLE             OH   AMATEUR RADIO

            ONE LARGE TREE KNOCKED DOWN.

0500 PM     TSTM WND DMG     CAMDEN                  39.64N 84.65W
12/23/2015                   PREBLE             OH   AMATEUR RADIO

            LARGE TREE FELL ON HOUSE.

0523 PM     TSTM WND DMG     4 NNW WEST MILTON       40.01N 84.37W
12/23/2015                   MIAMI              OH   AMATEUR RADIO

            BARN DESTROYED BY WIND.

0535 PM     TSTM WND DMG     1 E CAMBRIDGE CITY      39.81N 85.15W
12/23/2015                   WAYNE              IN   AMATEUR RADIO

            ONE HEALTHY TREE UPROOTED

&&
Local storm report, Dec 23, 7:01 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
701 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     6 SW BELLEFONTAINE      40.29N 83.82W
12/23/2015                   LOGAN              OH   LAW ENFORCEMENT

            LARGE TREE DOWN NEAR INTERSECTION OF TOWNSHIP RD. 30 AND
            COUNTY ROAD 18. TIME ESTIMATED BY RADAR.

&&

KC
Local storm report, Dec 23, 7:16 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     5 SSE NEW MADISON       39.91N 84.68W
12/23/2015                   PREBLE             OH   AMATEUR RADIO

            HALF A BARN BLOWN DOWN AT MAPLE AND VICTORIA. TOP 4 FEET
            OF A 2 FOOT TREE BROKEN.

&&

SBAKER
Local storm report, Dec 23, 8:04 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
804 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND GST     KYMESO OWENTON 5E       38.55N 84.74W
12/23/2015  M75 MPH          OWEN               KY   MESONET

            KENTUCKY MESONET STATION MEASURED WIND GUST.

&&

KC
Local storm report, Dec 23, 8:10 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
810 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     4 SE OWENTON            38.50N 84.79W
12/23/2015                   OWEN               KY   LAW ENFORCEMENT

            TREE BLOWN DOWN.

&&

SBAKER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 7:15 PM ESTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen45 min
Dec 23, 7:53 PM ESTSevere Thunderstorm WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Pendleton27 min
Dec 23, 8:02 PM ESTTornado WarningILNCampbell, Grant, Kenton, Pendleton15 min
Dec 23, 8:12 PM ESTSevere Thunderstorm WarningILNBracken, Campbell, Mason, Pendleton48 min
Dec 23, 8:12 PM ESTTornado WarningILNCampbell, Pendleton6 min
Dec 23, 8:43 PM ESTSpecial Weather StatementILNOwen, Robertson62 min
Dec 23, 9:14 PM ESTSpecial Weather StatementILNBracken, Lewis, Mason, Robertson46 min
Dec 23, 9:55 PM ESTSpecial Weather StatementILNLewis50 min
Dec 23, 8:51 PM ESTSpecial Weather StatementILNPike, Ross24 min
Dec 23, 9:08 PM ESTSpecial Weather StatementILNPike, Ross37 min
Dec 23, 9:26 PM ESTSpecial Weather StatementILNFairfield, Hocking, Licking34 min
Dec 24, 4:23 AM ESTRiver Flood WarningILNAdams10 hr

Nearby

Tornado Warnings in Kentucky, 2015Tornado Warnings in Ohio, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.